# SDR USAA2011110400009

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 61,655 hours, 41,060 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEAT WAS DIFFICULT TO MOVE FORE AND AFT.  MAINTENANCE LUBRICATED THE CAPTAIN'S SEAT TRACK MECHANISM.  OPS CHECKED GOOD.
